# SDR UPS403630

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Upper Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND IN SDF, MAINTENANCE FOUND UPPER ESCAPE SLIDE DOOR AFT EMER LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK IAW M/M 33-51-04.  OPS CHECK GOOD.
